# SDR AALA202106079015

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 86,035 hours, 10,473 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 285W0955102
- Part serial: D02475
- Condition: Inoperative
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR R1 EMERGENCY POWER ASSIST SYSTEM  DOES NOT WORK. REPLACED DOOR R1 EMERGENCY POWER ASSIST SYSTEM PER AMM 52-11-20.
